logo BDSP

Base documentaire

  1. Occupational asthma due to ceftazidime.

    Article - En anglais

    A worker employed in the manufacture of the new third generation cephalosporin antibiotic, ceftazidime, developed asthmatic symptoms, and a series of inhalation challenge tests was undertaken to investigate the problem.

    The inhalation of increasing daily doses of ceftazidime up to 3.2 mg, using a double-blind challenge protocol gave rise to symptoms, late asthmatic reactions, and increases in airway responsiveness to methacholine.

    A repeat challenge with the 3.2 mg dose additionally gave rise to a clear immediate reaction.

    Ceftazidime was, thus, shown to be capable of inducing occupational asthma.

    Mots-clés Pascal : Asthme, Médecine travail, Ceftazidime, Céphalosporine dérivé, Test respiratoire, Etude cas, Diagnostic, Homme, Antibiotique, Appareil respiratoire pathologie, Bronchopneumopathie obstructive

    Mots-clés Pascal anglais : Asthma, Occupational medicine, Cephalosporin derivatives, Breath test, Case study, Diagnosis, Human, Antibiotic, Respiratory disease, Obstructive pulmonary disease

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 95-0507808

    Code Inist : 002B11B. Création : 01/03/1996.